Open Access
Translator Disclaimer
2013 Traveling Wave Solutions in a Reaction-Diffusion Epidemic Model
Sheng Wang, Wenbin Liu, Zhengguang Guo, Weiming Wang
Abstr. Appl. Anal. 2013(SI55): 1-13 (2013). DOI: 10.1155/2013/216913

Abstract

We investigate the traveling wave solutions in a reaction-diffusion epidemic model. The existence of the wave solutions is derived through monotone iteration of a pair of classical upper and lower solutions. The traveling wave solutions are shown to be unique and strictly monotonic. Furthermore, we determine the critical minimal wave speed.

Citation

Download Citation

Sheng Wang. Wenbin Liu. Zhengguang Guo. Weiming Wang. "Traveling Wave Solutions in a Reaction-Diffusion Epidemic Model." Abstr. Appl. Anal. 2013 (SI55) 1 - 13, 2013. https://doi.org/10.1155/2013/216913

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1291.35418
MathSciNet: MR3044984
Digital Object Identifier: 10.1155/2013/216913

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.2013 • No. SI55 • 2013
Back to Top